# SDR USAA2011102800015

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 37,539 hours, 13,359 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 507
- Condition: Low Pressure
- Location: R2 Door
- Part time: 37,539 hours, 13,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE REQUIRES SERVICING.  MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-64-002.
